# SDR FDEA201708152215

- Difficulty date: August 15, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 80,645 hours, 18,252 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28922
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE CAVITY BEADED DOUBLER AT STA XOS 542 - XOS 546 FOUND CRACKED.  REPAIR CARRIED OUT AT RT WING LEADING EDGE CAVITY BEADED DOUBLER AT STA XOS 542 - XOS 546 AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
